# SDR TC8A96036

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 1504
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CARGO COMPARTMENT FS 1504 BEAM UPPER SIDE HAS CORROSION, LEVEL 2.  REPAIRED AFFECTED AREA AS REQUIRED PER SRM 52-2-0.  (M)
